A note on varieties of unary algebras
Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 195-196
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_22_2_195_196,
author = {Stanley Burris},
title = {A note on varieties of unary algebras},
journal = {Colloquium Mathematicum},
pages = {195--196},
year = {1970},
volume = {22},
number = {2},
doi = {10.4064/cm-22-2-195-196},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-22-2-195-196/}
}
Stanley Burris. A note on varieties of unary algebras. Colloquium Mathematicum, Tome 22 (1970) no. 2, pp. 195-196. doi: 10.4064/cm-22-2-195-196
Cité par Sources :